Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Katiebird

Hair loss on Accutane

I have a question for all the Accu-peeps! =)

I know that hair loss is a side-effect from the drug....but....is it permanent?? I'm scared of going bald. I think I could actually deal with being bald for a short time, if it cleared my skin and I knew my hair was going to grow back, no joke. But it scares me that it could be permanent, and I've heard some horror stories. unsure.gif

Share this post


Link to post
Share on other sites
I have a question for all the Accu-peeps!  =)

I know that hair loss is a side-effect from the drug....but....is it permanent??  I'm scared of going bald.  I think I could actually deal with being bald for a short time, if it cleared my skin and I knew my hair was going to grow back, no joke.  But it scares me that it could be permanent, and I've heard some horror stories.    unsure.gif

Share this post


Link to post
Share on other sites

Stop believing everything you hear. I'm going into my third month and have not lost one strand of hair. It's different with everyone... just listen to your dermatologist and do as he says... but hair loss is only temporary if any at all. You won't go bald, trust me.

Share this post


Link to post
Share on other sites

Well, I wouldn't be worried normally, but I've already starting shedding wayyyy more hair than normal, and I'm only on like day 15 or 16. Thanks for the info though guys, it's much appreciated!

Share this post


Link to post
Share on other sites

hairloss is only a problem is you use it at high dossage ( at least more than 40mg per day)

keep your dossages low and use it for a longer period of time and you will have a clean face without any side effect ( except for dry lips...who care anyway smile.gif )

Share this post


Link to post
Share on other sites
Guest Tracy
Stop believing everything you hear.  I'm going into my third month and have not lost one strand of hair.  It's different with everyone... just listen to your dermatologist and do as he says... but hair loss is only temporary if any at all.  You won't go bald, trust me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×